# SDR SWAA2025110417169

- Difficulty date: September 22, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, LBL 45,  BS 480+18, 500A+9,  500D+10.  THIS FAULT WILL BE RESOLVED IN FAULT TTG8Q015AMZ5; DUE REPLACEMENT OF SEAT TRACK.
